| Model Number |
0570-0437 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was not returned to verathon for evaluation; however, video evidence provided by the customer showed the reported image issue.Following the reported incident, a verathon engineering representative visited the facility to further investigate the reported image issues with their glidescope systems.The verathon engineer was unable to replicate the reported image issues.Verathon remains in contact with the facility and continues to investigate the potential cause of the reported image issues.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor during a bedside bronchoscopy, the monitor display went black and then had green and pink lines across the screen.It was reported that the light stayed on at the end of the connected laryngoscope.Users unplugged the laryngoscope and it resumed normal function, but then went dark 20 seconds later.They reported the issue occurred during an emergency care procedure and resulted in an unspecified delay in treatment.No use of a backup device or harm to the patient was reported.